Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 97, NWS Paducah, KY

May 26, 2024Gibson County, Pike County, Indiana; Edwards County, Wabash County, Illinois

NWS Paducah, KY issued this tornado warning at May 26, 2024, 8:20 PM CDT for Gibson County, Pike County, Indiana; Edwards County, Wabash County, Illinois. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 8:20 PM CDT (01:20 UTC)
Expired
May 26, 2024, 9:00 PM CDT
In force
40 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Edwards County, IL, Wabash County, IL, Gibson County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 26 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 8:20 PM CDTTSTM WND DMGAlbion, ILMultiple trees down in town.
May 26, 8:27 PM CDTTSTM WND DMGGrayville, ILA few trees uprooted, a carport damaged, and damaged cars by falling tree debris. Time estimated from radar.
May 26, 8:47 PM CDTTSTM WND DMG1 Ne Princeton, INLines down and broken power poles thorughout Gibson County.
May 26, 8:51 PM CDTTSTM WND DMGFort Branch, INBillboard blown down in Fort Branch. Time estimated from radar.
May 26, 8:51 PM CDTTORNADOFort Branch, IN
May 26, 8:59 PM CDTTSTM WND DMGMackey, INRoof partially removed from a Post Office building in Mackey. Time estimated.
May 26, 9:00 PM CDTTSTM WND DMG1 Nnw Grayville, ILA few treees uprooted, carpoort destroyed. Damage to cars from falling carport and trees. Cornstalks blown across road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 6:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1023 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

018 
WFUS53 KPAH 270120
TORPAH
ILC047-185-INC051-125-270200-
/O.NEW.KPAH.TO.W.0097.240527T0120Z-240527T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
820 PM CDT Sun May 26 2024

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Wabash County in southeastern Illinois...
  Edwards County in southeastern Illinois...
  Gibson County in southwestern Indiana...
  Western Pike County in southwestern Indiana...

* Until 900 PM CDT/1000 PM EDT/.

* At 820 PM CDT/920 PM EDT/, severe thunderstorms capable of
  producing both tornadoes and extensive straight line wind damage
  were located along a line extending from Parkersburg to 8 miles
  northwest of Crossville, moving east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Albion, Grayville, Lancaster, and West Salem around 825 PM CDT.
  Mount Carmel around 830 PM CDT.
  Princeton, Owensville, and Patoka around 840 PM CDT.
  Fort Branch around 845 PM CDT.

Other locations impacted by these tornadic storms include Francisco,
Allendale, Browns, Hazleton, Keensburg, Bellmont, Mackey, Somerville,
and Bone Gap.

This includes Interstate 69 in Indiana between Mile Markers 25 and
43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3854 8767 3851 8765 3847 8775 3842 8774
      3843 8766 3846 8766 3845 8760 3849 8756
      3849 8754 3852 8754 3849 8750 3853 8746
      3854 8739 3851 8737 3854 8735 3851 8728
      3821 8732 3826 8815 3857 8815 3857 8765
TIME...MOT...LOC 0120Z 272DEG 56KT 3858 8804 3826 8817 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWS
2 follow-up statements
718 
WWUS53 KPAH 270141
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
841 PM CDT Sun May 26 2024

ILC047-270151-
/O.CAN.KPAH.TO.W.0097.000000T0000Z-240527T0200Z/
Edwards IL-
841 PM CDT Sun May 26 2024

...THE TORNADO WARNING FOR EDWARDS COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT/200 AM EDT/ for
southeastern Illinois...and southwestern Indiana.

&&

LAT...LON 3824 8785 3857 8772 3857 8765 3854 8767
      3851 8765 3847 8775 3842 8774 3843 8766
      3846 8766 3845 8760 3849 8756 3849 8754
      3852 8754 3849 8750 3853 8746 3854 8739
      3851 8737 3854 8735 3851 8728 3821 8732
TIME...MOT...LOC 0141Z 272DEG 56KT 3857 8768 3825 8781 

$$

ILC185-INC051-125-270200-
/O.CON.KPAH.TO.W.0097.000000T0000Z-240527T0200Z/
Wabash IL-Gibson IN-Pike IN-
841 PM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/1000 PM EDT/
FOR NORTHEASTERN WABASH...GIBSON AND WESTERN PIKE COUNTIES...

At 841 PM CDT/941 PM EDT/, a severe squall line capable of producing
both tornadoes and extensive straight line wind damage was located
along a line extending from near St. Francisville to near Poseyville,
moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Princeton, Owensville, and Patoka around 845 PM CDT.
  Fort Branch around 850 PM CDT.
  Oakland City around 855 PM CDT.
  Petersburg around 955 PM EDT.

Other locations impacted by these tornadic storms include Hazleton,
Mackey, Francisco, Somerville, and Allendale.

This includes Interstate 69 in Indiana between Mile Markers 25 and
43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3824 8785 3857 8772 3857 8765 3854 8767
      3851 8765 3847 8775 3842 8774 3843 8766
      3846 8766 3845 8760 3849 8756 3849 8754
      3852 8754 3849 8750 3853 8746 3854 8739
      3851 8737 3854 8735 3851 8728 3821 8732
TIME...MOT...LOC 0141Z 272DEG 56KT 3857 8768 3825 8781 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWS
418 
WWUS53 KPAH 270147
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
847 PM CDT Sun May 26 2024

ILC185-270157-
/O.CAN.KPAH.TO.W.0097.000000T0000Z-240527T0200Z/
Wabash IL-
847 PM CDT Sun May 26 2024

...THE TORNADO WARNING FOR NORTHEASTERN WABASH COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT/200 AM EDT/ for
southwestern Indiana.

&&

LAT...LON 3851 8728 3821 8732 3824 8780 3842 8774
      3843 8766 3846 8766 3844 8763 3845 8760
      3849 8756 3849 8754 3852 8754 3850 8753
      3850 8752 3849 8750 3853 8746 3853 8741
      3854 8739 3851 8737 3854 8735
TIME...MOT...LOC 0147Z 272DEG 52KT 3857 8761 3825 8774 

$$

INC051-125-270200-
/O.CON.KPAH.TO.W.0097.000000T0000Z-240527T0200Z/
Gibson IN-Pike IN-
847 PM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/1000 PM EDT/
FOR GIBSON AND WESTERN PIKE COUNTIES...

At 847 PM CDT/947 PM EDT/, a severe squall line capable of producing
both tornadoes and extensive straight line wind damage was located
along a line extending from near St. Francisville to near Owensville,
moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Princeton, Fort Branch, Owensville, and Patoka around 850 PM CDT.
  Oakland City around 900 PM CDT.
  Petersburg around 1000 PM EDT.

Other locations impacted by these tornadic storms include Hazleton,
Mackey, Francisco, and Somerville.

This includes Interstate 69 in Indiana between Mile Markers 25 and
43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3851 8728 3821 8732 3824 8780 3842 8774
      3843 8766 3846 8766 3844 8763 3845 8760
      3849 8756 3849 8754 3852 8754 3850 8753
      3850 8752 3849 8750 3853 8746 3853 8741
      3854 8739 3851 8737 3854 8735
TIME...MOT...LOC 0147Z 272DEG 52KT 3857 8761 3825 8774 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 26, 6:30 PM CDT, 1 hour 50 minutes earlier. Its key messages:

  • A final line of storms is expected to move southeast through the region this evening. Damaging winds, large hail, and tornadoes will remain a threat tonight.
  • The flood threat remains as many areas saw several inches of rainfall. The flood watch is unchanged.
  • A much needed respite from the active weather pattern is in store for the bulk of next week, as we return to drier weather and near normal temperatures.
Area forecast discussion, May 26, 6:30 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
630 PM CDT Sun May 26 2024

.KEY MESSAGES...

- A final line of storms is expected to move southeast through
  the region this evening. Damaging winds, large hail, and
  tornadoes will remain a threat tonight.

- The flood threat remains as many areas saw several inches of
  rainfall. The flood watch is unchanged.

- A much needed respite from the active weather pattern is in
  store for the bulk of next week, as we return to drier weather
  and near normal temperatures.

&&

.DISCUSSION...
Issued at 216 PM CDT Sun May 26 2024

Visible satellite shows extensive clearing taking place behind a
convective complex now moving across central Kentucky. While
convective overturning has been evident over the past few hours,
surface observations are beginning to show boundary layer recovery
taking place. Most, if not all available guidance shows scattered
development of showers and storms to the west and northwest this
afternoon. The atmosphere is expected to continue to strongly destabilize
with CAPE values reaching upwards of 3000+ J/kg. The
expectation is that updrafts will be able to take advantage of
this instability and could quickly become severe. The
thermodynamic and kinematic fields that these storms will be
moving into will be more than sufficient for severe weather into
the evening hours. All hazards will be possible with these
storms with damaging winds, large hail, and tornadoes possible.
The main questions surrounding this evening is convective mode,
specifically how long discrete convection lasts before becoming
linear. A strong tornado threat will especially be associated
with any supercell mode, with the primary hazard becoming
widespread damaging winds with linear modes.

The flood threat will also continue tonight with heavy rainfall
rates. Antecedent conditions will be favorable with recent radar
estimates of 3-5 inches of rainfall across portions of SE MO and W
KY. Any additional heavy rainfall will only aggravate ongoing
conditions and could lead to further flash flooding. The flood watch
will continue through 12Z Mon.

Surface high pressure builds across the region Monday bringing much
drier weather to much of the work week. Cooler temperatures and
lower relative humidity are expected Tuesday and Wednesday. High
pressure eventually moves eastward across the Great Lakes with
an upper level disturbance moving across the northern plains
bringing weak height falls across the area. This will bring a
slight increase in PoPs for Friday and into the weekend.
Temperatures will also increase back to near or above normal
with southerly flow.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 622 PM CDT Sun May 26 2024

Severe convection will move across the region this evening.
Scattered storms will be possible ahead of the main line which
plows through between 00-05z from northwest to southeast. Could
see wind gusts exceed 50 kts with these storms. Overnight, could
see some MVFR cig development mainly east of the Mississippi
River. Guidance hints at EVV Tri-State for area most likely for
this. Can't rule out some patchy fog development overnight too.
Most of tomorrow will feature mostly clear skies along with NW
winds of 7-10 kts. May have some gusts of 15-18 kts.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through Monday morning for ILZ075>078-080>094.
MO...Flood Watch through Monday morning for MOZ076-086-087-100-
     107>112-114.
IN...Flood Watch through Monday morning for INZ081-082-085>088.
KY...Flood Watch through Monday morning for KYZ001>022.

&&

DISCUSSION...AD
AVIATION...SP
Hazardous weather outlook, May 26, 3:56 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
356 PM CDT Sun May 26 2024

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-272100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
356 PM CDT Sun May 26 2024 /456 PM EDT Sun May 26 2024/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Another round of severe thunderstorms will move through the region
late this afternoon and evening. All hazards are possible
including very large hail, damaging winds in excess of 70 mph,
and tornadoes (including the potential for a strong tornado).
Significant flash flooding is also possible with torrential rains
falling on areas that already received 2 to 5 inches this morning.
A Flood Watch remains in effect for the entire area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A small chance of thunderstorms returns to the forecast for Friday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening. Any
reports of storm damage or flooding will be greatly appreciated.

In the hours before

Local storm report, May 26, 8:02 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
802 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Gst     Sims                    38.36N 88.53W
05/26/2024  E60 MPH          Wayne              IL   Trained Spotter

            Estimated 60 mph winds near Sims.

&&

CW
Local storm report, May 26, 8:04 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
804 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Dmg     3 NNW Johnston City     37.85N 88.95W
05/26/2024                   Williamson         IL   Public

            Power lines down in Stritz.

&&

SGE
Local storm report, May 26, 8:07 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
807 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Hail             Dahlgren                38.20N 88.68W
05/26/2024  M1.00 Inch       Hamilton           IL   Emergency Mngr

&&

SGE
Local storm report, May 26, 8:09 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
809 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             1 NE Robards            37.69N 87.53W
05/26/2024  E1.00 Inch       Henderson          KY   Emergency Mngr

&&

SGE
Local storm report, May 26, 8:12 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
812 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Tstm Wnd Dmg     Herrin                  37.80N 89.04W
05/26/2024                   Williamson         IL   Fire Dept/Rescue

            Trees uprooted.

&&

SGE
Local storm report, May 26, 8:15 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
815 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Tstm Wnd Dmg     Fruitland               37.45N 89.64W
05/26/2024                   Cape Girardeau     MO   Fire Dept/Rescue

            Trees uprooted and fell on house.

&&

SGE

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:33 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike, Posey, Vanderburgh, Warrick57 min
May 26, 8:34 PM CDTTornado WarningPAHGibson, Posey, Vanderburgh, Warrick26 min
May 26, 8:37 PM CDTSevere Thunderstorm WarningPAHSpencer38 min
May 26, 8:51 PM CDTTornado Warning Tornado observedPAHGibson, Pike, Spencer, Warrick39 min
May 26, 8:52 PM CDTAreal Flood AdvisoryPAHGibson, Posey, Vanderburgh, Warrick117 min
May 26, 8:52 PM CDTSevere Thunderstorm WarningPAHPosey35 min
May 26, 8:54 PM CDTSevere Thunderstorm WarningPAHSpencer51 min
May 26, 8:56 PM CDTTornado WarningPAHGibson, Pike23 min
May 26, 7:04 PM CDTTornado WarningPAHSaline38 min
May 26, 7:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin52 min
May 26, 7:15 PM CDTAreal Flood AdvisoryPAHSaline, Williamson17 min
May 26, 7:26 PM CDTSevere Thunderstorm WarningPAHJackson64 min
May 26, 7:26 PM CDTTornado WarningPAHGallatin, Hardin34 min
May 26, 7:32 PM CDTFlash Flood WarningPAHSaline, Williamson6 hr
May 26, 7:33 PM CDTTornado WarningPAHGallatin27 min
May 26, 7:38 PM CDTTornado WarningPAHJohnson, Williamson37 min
May 26, 7:39 PM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Wayne, White51 min
May 26, 7:44 PM CDTSevere Thunderstorm WarningPAHJackson, Williamson31 min
May 26, 7:46 PM CDTFlash Flood WarningPAHGallatin5 hr
May 26, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHAlexander, Jackson, Union, Williamson52 min
May 26, 7:54 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin51 min
May 26, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHEdwards, Wabash, Wayne, White57 min
May 26, 8:10 PM CDTAreal Flood AdvisoryPAHJackson3 hr
May 26, 8:15 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHAlexander, Johnson, Pulaski, Union, Williamson43 min
May 26, 8:21 PM CDTTornado WarningPAHJohnson, Pope24 min
May 26, 8:29 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Johnson, Massac, Pope, Pulaski and 1 more49 min
May 26, 8:39 PM CDTAreal Flood AdvisoryPAHEdwards, Wabash2 hr
May 26, 8:41 PM CDTSevere Thunderstorm WarningPAHAlexander, Massac, Pulaski64 min
May 27, 12:07 PM CDTRiver Flood WarningPAHAlexander, Jackson, Union71 hr

Nearby

Tornado Warnings in Indiana, 2024Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.